# SDR SWIA200618238

- Difficulty date: September 7, 2006
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 12,214 hours, 8,790 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Link
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON FLUTTER DAMPNER SHEAR LINK IS CORRODED.  REPLACED RIGHT AILERON FLUTTER DAMPNER SHEAR LINK IAW CRJ MM 27-15-05-400-802-A01.
